# SDR MASA2011050302562

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,567 hours, 38,547 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Condition: Broken
- Location: Nr 1 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE WEAR PIN BROKEN.  RE-SECURED PIN.
